# SDR USAA2013041700005

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 13,051 hours, 4,270 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Part number: FE240221001
- Condition: Damaged
- Location: L4 Door
- Component: Bottle, Ratier
- Component part number: FE240007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - L4 DOOR ASSIST BOTTLE DEPLETED.  REMOVED AND REPLACED DIAPHRAGM AND O-RING AT L-4 DOOR PERCUSSION MECHANISM AND SERVICED BOTTLE AND DAMPER REF A321 AMM 52-10-00-610-001.
